# SDR DHL2005803514

- Difficulty date: November 17, 2005
- Submitted: January 3, 2006
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- Aircraft time: 82,180 hours, 30,262 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Condition: Worn
- Location: Lt Te Flap
- Part time: 82,180 hours, 30,262 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBOARD FLAP UPPER PANEL PLATING WORN 2 INCHES APPROX, STA XW 104.000 (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW SRM 57-7-1 FIG 1.  REMOVED DAMAGED PANEL PLATING IAW SRM 57-1-0, SRM 51-1-21.  FABRICATED NEW PLATING (AL 2024T3 0.025) AND BONDED FINGER DOUBLER (AL 2024T3 0.020) IAW SRM 57-7-1 FIG 1 ITEM-A & L.  STUCK BOTH PARTS IAW SRM 51-1-9.  CLEANED, TREATED AND PRIMED AREA AND INNER SIDE OF NEW PANEL PLATING IAW SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACES IAW SRM 51-1-11 PG 9.  INSTALLED NEW PANEL PLATING IAW SRM 51-1-21.
